MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 52MM E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 52MM E; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 110010264
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) d10: zimmer biomet part # 110031011, lot # 67478132, vivacit-e dm bearing 28x42mm.G2 foreign country: japan.The device will not be returned for analysis, as the device remains implanted.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately two (2) weeks after initial surgery due to the metal liner not properly seated and dislocated from the cup after the surgery.The liner and bearing were removed and replaced.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
G7 OSSEOTI MULTIHOLE 52MM E
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24866346
Report Number0001825034-2026-00946
Device Sequence Number9271851
Product Code LPH
UDI-Device Identifier00880304544390
UDI-Public(01)00880304544390(17)350818(10)67442879
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110010264
Device Lot Number67442879
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown